# SDR RAIA950909

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120016
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Condition: Loose
- Location: Lt Brake
- Part time: 19,706 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7016 - BRAKES WILL SOMETIMES JUST RELEASE WHILE TAXIING AND THEN GRAB AGAIN.  MAINTENANCE TORQUED AND SAFTIED LEFT BRAKE ASSEMBLY, P/N 214791, MOUNT ATTACH BOLT AS PER EMB MM 32-40-00.  TAXI CHECK GOOD.  (M)
